Show simple item record

dc.contributor.authorTho, Nguyen Huu ( )
dc.contributor.authorVan, Tran Duc ( )
dc.date.accessioned2020-11-24T21:06:28Z
dc.date.available2020-11-24T21:06:28Z
dc.date.issued2003-05-21
dc.identifier.citationTho, N. H., & Van, T. D. (2003). Hopf-type estimates for solutions to Hamilton-Jacobi equations with concave-convex initial data. Electronic Journal of Differential Equations, 2003(59), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12999
dc.description.abstractWe consider the Cauchy problem for the Hamilton-Jacobi equations with concave-convex initial data. A Hopf-type formula for global Lipschitz solutions and estimates for viscosity solutions of this problem are obtained using techniques of multifunctions and convex analysis.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHamilton-Jacobi equationsen_US
dc.subjectHopf-type formulaen_US
dc.subjectGlobal Lipschitz solutionsen_US
dc.subjectViscosity solutionsen_US
dc.titleHopf-type estimates for solutions to Hamilton-Jacobi equations with concave-convex initial dataen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record